Change search
ReferencesLink to record
Permanent link

Direct link
The non-existence of some perfect codes over non-prime power alphabets
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2011 (English)In: Discrete Mathematics, ISSN 0012-365X, E-ISSN 1872-681X, Vol. 311, no 14, 1344-1348 p.Article in journal (Refereed) Published
Abstract [en]

Let exp(p)(q) denote the number of times the prime number p appears in the prime factorization of the integer q. The following result is proved: If there is a perfect 1-error correcting code of length n over an alphabet with q symbols then, for every prime number p. exp(p)(1 + n(q - 1)) <= exp(p)(q)(1 + (n - 1)/q). This condition is stronger than both the packing condition and the necessary condition given by the Lloyd theorem, as it for example excludes the existence of a perfect code with the parameters (n q, e) = (19, 6. 1).

Place, publisher, year, edition, pages
2011. Vol. 311, no 14, 1344-1348 p.
Keyword [en]
Perfect codes
National Category
URN: urn:nbn:se:kth:diva-35138DOI: 10.1016/j.disc.2011.03.024ISI: 000291283800009ScopusID: 2-s2.0-79955588769OAI: diva2:426117
QC 20110622Available from: 2011-06-22 Created: 2011-06-20 Last updated: 2011-06-22Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Heden, Olof
By organisation
Mathematics (Div.)
In the same journal
Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 19 hits
ReferencesLink to record
Permanent link

Direct link